Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Exotic symplectic structures


Author: Roger Casals
Journal: Proc. Amer. Math. Soc. 148 (2020), 825-834
MSC (2010): Primary 53D05, 53D10
DOI: https://doi.org/10.1090/proc/14853
Published electronically: November 13, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The symplectization of an overtwisted contact $ (\mathbb{R}^3,\xi _{ot})$ is shown to be an exotic symplectic $ \mathbb{R}^4$. The technique of proof is also used to produce exotic symplectic $ \mathbb{R}^{2n}$ using a GPS-structure and applies to symplectizations of open contact manifolds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53D05, 53D10

Retrieve articles in all journals with MSC (2010): 53D05, 53D10


Additional Information

Roger Casals
Affiliation: Department of Mathematics, University of California Davis, Shields Avenue, Davis, California 95616
Email: casals@math.ucdavis.edu

DOI: https://doi.org/10.1090/proc/14853
Keywords: Contact structures, overtwisted disk, exotic symplectic structure.
Received by editor(s): February 6, 2019
Published electronically: November 13, 2019
Additional Notes: The author was supported by the NSF grant DMS-1841913 and a BBVA Research Fellowship.
Communicated by: Jia-Ping Wang
Article copyright: © Copyright 2019 American Mathematical Society